# SDR AWXA200400283

- Difficulty date: March 3, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267996
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK 2 CRACKS WERE FOUND ON NR 6 SLAT LOWER SKIN BELOW ACTUATOR WBL 440.98 RT.  MAINTENANCE CUT OUT DAMAGE ON NR 6 SLAT LOWER SKIN WBL 440.98 RT; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 FIG 201 PG 216-219.
